MathSciNet Relay Station
MathSciNet bibliographic data
MR1761762 35L65 (34C99 35L67)
Yong, Wen-An; Zumbrun, Kevin Existence of relaxation shock profiles for hyperbolic conservation laws. SIAM J. Appl. Math. 60 (2000), no. 5, 1565–1575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement